标题:Embedding theorem of Z-graded Lie superalgebras
作者:Zhang, YZ[1,2];Shen, GY[1,2]
作者全称:Zhang, YZ[1,2];Shen, GY[1,2]
通讯作者地址:Zhang, YZ (reprint author), NE Normal Univ, Dept Math, Changchun 130024, Peoples R China.
出版年:1998
卷:41
期:10
页码:1009-1016
关键词:Lie superalgebra; tensor algebra; exterior algebra; divided power; algebra; coalgebra; restricted Lie superalgebra
摘要:The embedding theorem of Z-graded Lie superalgebras is given and proved. As a subsidiary result it is proved that a transitive Z-graded restricted Lie 更多
收录类别:SCIE
WOS被引:8
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 8 更新

网络计量

其他

TOP